# SDR UALA2012082104678

- Difficulty date: August 20, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,449 hours, 13,321 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT REVERSER ISOLATION EICAS MSG & REV ISOL LIGHT ILLUMINATED AFTER ENGINE START.  ALL CB' S ARE IN AND NO MESSAGES ON EPCS PG.  AIRCRAFT RETURNED TO GATE.  PROG TEXT: ITEM ROLLED FORWARD.  RIGHT ENGINE REVERSER LOCKED AS PER MEL 7831D.  ACCOMPLISHED TROUBLE SHOOTING OF NR 2 ENG THRUST REVERSER SYSTEM PER FIM 78-34-00,ACCP TR OPS CHECK PER MM 78-31-00, RAN ENG NO FAULTS FOUND.
